RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1993, Volume 53, Issue 2, Pages 46–63 (Mi mz3947)  

This article is cited in 6 scientific papers (total in 6 papers)

On a group of intermediate growth that acts on a line by homeomorphisms

R. I. Grigorchuk, A. Maki

Moscow State University of Transportation

Full text: PDF file (4375 kB)

English version:
Mathematical Notes, 1993, 53:2, 146–157

Bibliographic databases:

Received: 08.10.1992

Citation: R. I. Grigorchuk, A. Maki, “On a group of intermediate growth that acts on a line by homeomorphisms”, Mat. Zametki, 53:2 (1993), 46–63; Math. Notes, 53:2 (1993), 146–157

Citation in format AMSBIB
\Bibitem{GriMak93}
\by R.~I.~Grigorchuk, A.~Maki
\paper On a~group of intermediate growth that acts on a~line by homeomorphisms
\jour Mat. Zametki
\yr 1993
\vol 53
\issue 2
\pages 46--63
\mathnet{http://mi.mathnet.ru/mz3947}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1220809}
\zmath{https://zbmath.org/?q=an:0806.20027}
\transl
\jour Math. Notes
\yr 1993
\vol 53
\issue 2
\pages 146--157
\crossref{https://doi.org/10.1007/BF01208318}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1993MY10400028}


Linking options:
  • http://mi.mathnet.ru/eng/mz3947
  • http://mi.mathnet.ru/eng/mz/v53/i2/p46

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Navas, AS, “Several amenable groups of interval diffeomorphisms”, Boletin de La Sociedad Matematica Mexicana, 10:2 (2004), 219  mathscinet  isi
    2. Navas, A, “Solvable grounds of diffeomorphisms of the interval, circle and the real line”, Bulletin of the Brazilian Mathematical Society, 35:1 (2004), 13  crossref  mathscinet  zmath  isi
    3. Navas, A, “Growth of groups and diffeomorphisms of the interval”, Geometric and Functional Analysis, 18:3 (2008), 988  crossref  mathscinet  zmath  isi
    4. Grigorchuk R., “On the Gap Conjecture Concerning Group Growth”, Bull. Math. Sci., 4:1 (2014), 113–128  crossref  isi
    5. L. A. Beklaryan, “Groups of line and circle homeomorphisms. Metric invariants and questions of classification”, Russian Math. Surveys, 70:2 (2015), 203–248  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib  elib
    6. L. A. Beklaryan, “Groups of line and circle diffeomorphisms. Criteria for almost nilpotency and structure theorems”, Sb. Math., 207:8 (2016), 1079–1099  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib
  • Математические заметки Mathematical Notes
    Number of views:
    This page:219
    Full text:119
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020